# SDR HEEA0016641

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO HAS INTERMITTENT OUTPUT TO HSI INDICATOR.
